Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have heart burn. Eating less spicy food. Taking zantac 150. Looking for advice

For the past 4 years I have had heart burn night and day. I have been eating less spicy foods, and now its to the point even water contributes to the pain waking me up at night at least 4 our 5 times a week. I take Zantac 150 almost every day, it helps but it seems the effects are not lasting as long any more. Any advice would be appreciated
Asked On : Fri, 29 Jun 2012
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
because you are having this problem from very long time,
and it is persisting even after zentac and less spicy diet.
the severity of illness is suggesting that you may have peptic Ulcer for which you should
consult a good physician or gastro enterologist. Endoscopy may confirm the diagnosis.
you have to take regular antacid tabs .
take no spicy diet, avoid empty stomach .
take some antacid gel (digene) about15 ml dissolved in 200 ml water in between meal ,
this can lessen the pain.
Answered: Fri, 29 Jun 2012
I find this answer helpful
General & Family Physician Dr. Rahul's  Response
Actually an viscious circle has setup,When u take Zantac gastric glands are suppressed but as soon as its effect goes off ,there is increase in secretion of gastric glands resulting in more acidity.So what you can do is instead of zantac take OCID DSR single capsule before breakfast for atleast this will benefit you days.
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor